Placeholder

JOFLAM-PLUS

Categories: ,

Product Description

COMPOSITION :

Each film Tablet Contains: ACECLOFENAC IP 100MG + PARACETAMOL IP 325 MG

PACKING:

10X2X10 TABS (BLISTER PACK)

COLOUR :

Sunset Yellow

INDICATIONS :

It is prescribed for patients suffering from fever, joint pain, tooth pain, gynaecological pain, headache, pain in ear, pain due to rheumatoid arthritis, osteoarthritis and ankylosing spondylitis.

USES :

Aceclofenac Is A Non-Steroidal Anti-Inflammatory Drug (Nsaid) Analog Of Paracetamol. It Is Used For The Relief Of Pain And Inflammation In Rheumatoid Arthritis, Osteoarthritis And Ankylosing Spondylitis.

Aceclofenac with Paracetamol is a synergetic anti- inflammatory combination to provide quick & early relief from severe pain. Aceclopara act as a more effective pain reliever as compared to monotherapy, the combination shows its efficacy in sports injuries, fracture pain/trauma, post surgery inflammation, dental pain & ENT inflammation.

SIDE EFFECTS :

The side effects associated with Aceclofenac Paracetamol used for different treatments are heart burn, vertigo, red itchy rashes on skin, liver toxicity, dizziness, nausea, discomfort in upper abdomen, indigestion, insomnia, diarrhoea and abdominal pain. Other side effects include gastritis, vomiting, ulcers in mouth, constipation, increase in blood urea and blood creatinine levels.

Reviews

There are no reviews yet.

Be the first to review “JOFLAM-PLUS”

3 × four =